# SDR AALA201507179004

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 67,462 hours, 23,893 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20042
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1796 EN-ROUTE, EICAS, GEAR DISAGREE, WITH DOORS LIGHT & RT GEAR DOOR DOWN.  FOLLOWED QRH & USED ALTERNATE GEAR EXTENSION ALL GEAR DOWN.  GEAR DISAGREE WAS WITH GEAR HANDLE UP & OFF.  THE FLIGHT RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  R & R RT GEAR TILT ACTUATOR IAW AMM 32-32-15.  LEAK CHECK, OPERATIONS CHECKED GOOD.  GEAR SWUNG SEVERAL TIMES, OPERATIONS CHECKED GOOD IAW 32-33-00.
